# SDR SWIA202157382

- Difficulty date: February 8, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 3-3 HAS WEAR MARKS   (C-CHECK RO 4/4/2021)    BLENDED OUT WEAR MARKS ON LH SLAT TRACK 3-3, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF MHIRJ REO 670-57-42-1014 REV -- DATED 2021-02-18. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL STEPS OF REO COMPLIED WITH
